Header menu link for other important links
On certain degree-based irregularity indices of some nanotubes
R. Vignesh, , K. Thanga Rajeswari, S. Shanmugavelan, C. Natarajan
Published in Taylor and Francis Ltd.
Volume: 24
Issue: 2
Pages: 603 - 615
The theory of chemical reaction networks is a branch of mathematical sciences that aims to simulate real world behavior. This has received increasing attention of researchers, primarily due to its biological and empirical chemistry applications. Because of the fascinating problems that emerge from the mathematical structures involved, it has aroused interest of pure mathematicians as well. In this paper, we estimate a few degree based irregularity topological indices for some nanotubes and nanotorus like HAC5C6C7 [α,β], KTUC[α, β], and GTUC[α,β] based on the degree of the end vertices of each edge. © 2021 Taru Publications.
About the journal
JournalData powered by TypesetJournal of Discrete Mathematical Sciences and Cryptography
PublisherData powered by TypesetTaylor and Francis Ltd.